# SDR SWAA116570

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 27,025 hours, 15,710 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 830005604
- Part serial: 5768
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEFT FORWARD WINDSHIELD ARCED AND THEN CRACKED.  REMOVED AND REPLACED L1 WINDOW AND WINDOW HEAT CONTROLLER PER MM.
